# SDR UALA2010111504231

- Difficulty date: November 15, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 71,771 hours, 20,719 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: S271N3022
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HYD SYSTEM PRESSURE SWITCH INOP.  SUSPECT LEFT RESERVOIR HYD SYSTEM PRESSURE SWITCH, REPLACED S27.  OPS CHECKS GOOD.  NO FAULTS NOTED WITH RESERVOIR PRESS OR SYS PRESSURE.
